Journal of Mathematics of Kyoto University

Limiting absorption method and absolute continuity for the Schrödinger operator

Teruo Ikebe and Yoshimi Saitô

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 12, Number 3 (1972), 513-542.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523478

Digital Object Identifier
doi:10.1215/kjm/1250523478

Mathematical Reviews number (MathSciNet)
MR312066

Zentralblatt MATH identifier
0257.35022

Citation

Ikebe, Teruo; Saitô, Yoshimi. Limiting absorption method and absolute continuity for the Schrödinger operator. J. Math. Kyoto Univ. 12 (1972), no. 3, 513--542. doi:10.1215/kjm/1250523478. https://projecteuclid.org/euclid.kjm/1250523478


Export citation